# SDR DHL9880652C

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Chipped
- Location: Bs 1300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FUS SAT 1300 LINE NR 5 FLOOR TRACK CHIPPED.  REMOVED AND INSTALLED 2 DAMAGED PLUG AT STA 1298 PER SRM 53-2-3.
